# SDR SWAA2024093041189

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 62,345 hours, 37,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN<[01] 01 - REMOVED AND REPLACED L1 DOOR LOWER EMERGENCY EXIT SIGN PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
